# SDR HYIA991AA

- Difficulty date: April 1, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N991AA
- Make and model: Cessna 402C
- Aircraft serial: 402C0317
- System (JASC): 2400 · Electrical Power System
- Part: Master Switch
- Part number: CM358950
- Part serial: 0749
- Condition: Unserviceable
- Location: Avionics
- Part time: 328 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AVIONICS MASTER SWITCH INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED SWITCH.
